# SDR UIEA2017071301206

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 96,607 hours, 13,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E VARIABLE CAMBER FLAP NOSE SKIN GOUGED.  REPAIRED THE FLAP NOSE SKIN IAW SRM 57-43-02, REPAIR 2, SHEET 6.
